Alert archive / Washington / Small Craft Advisories in 2012

Small Craft Advisory 964, NWS Seattle, WA

April 17, 2012

NWS Seattle, WA issued this small craft advisory at Apr 17, 2012, 2:34 AM PDT. It took effect at Apr 17, 2012, 1:00 PM PDT. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Apr 17, 2012, 2:34 AM PDT (09:34 UTC)
In effect from
Apr 17, 2012, 1:00 PM PDT
Expired
Apr 17, 2012, 3:17 PM PDT
In force
2 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

809 
WHUS76 KSEW 170934
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
234 AM PDT TUE APR 17 2012

PZZ150-153-156-171745-
/O.CON.KSEW.SW.Y.0034.000000T0000Z-120418T0100Z/
/O.NEW.KSEW.SC.Y.0964.120418T0100Z-120418T1900Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
234 AM PDT TUE APR 17 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 6 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON
PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON PDT
WEDNESDAY. 

* SWELL...WEST 10 TO 12 FEET.

* WIND...SOUTHEAST 15 TO 30 KNOTS TONIGHT...BECOMING SOUTHWEST
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING
AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ170-173-176-171745-
/O.EXT.KSEW.SW.Y.0034.000000T0000Z-120417T2000Z/
/O.NEW.KSEW.SC.Y.0964.120417T2000Z-120418T1900Z/
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
234 AM PDT TUE APR 17 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
1 PM PDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
NOON PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO NOON
PDT WEDNESDAY. 

* SWELL...WEST 10 TO 12 FEET.

* WIND...SOUTHEAST 15 TO 30 KNOTS TONIGHT...BECOMING SOUTHWEST
  WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING
AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-171745-
/O.CON.KSEW.RB.Y.0016.000000T0000Z-120418T0100Z/
GRAYS HARBOR BAR-
234 AM PDT TUE APR 17 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
6 PM PDT THIS EVENING...

* BAR CONDITION...ROUGH.

* COMBINED SEAS...10 TO 12 FEET.

* FIRST EBB...300 PM TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ130-171745-
/O.CON.KSEW.SW.Y.0034.000000T0000Z-120418T0100Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
234 AM PDT TUE APR 17 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 6 PM PDT THIS EVENING...

* SWELL...WEST 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING
AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
2 follow-up statements
980 
WHUS76 KSEW 171606
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
906 AM PDT TUE APR 17 2012

PZZ150-153-156-180015-
/O.CON.KSEW.SW.Y.0034.000000T0000Z-120418T0100Z/
/O.CON.KSEW.SC.Y.0964.120418T0100Z-120418T1900Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
906 AM PDT TUE APR 17 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 6 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON PDT WEDNESDAY...

* SWELL...WEST 10 TO 12 FEET.

* WIND...SOUTHEAST 15 TO 30 KNOTS TONIGHT...BECOMING SOUTHWEST 
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING
AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ170-173-176-180015-
/O.CON.KSEW.SW.Y.0034.000000T0000Z-120417T2000Z/
/O.CON.KSEW.SC.Y.0964.120417T2000Z-120418T1900Z/
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
906 AM PDT TUE APR 17 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 1 PM PDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO NOON PDT WEDNESDAY...

* SWELL...WEST 10 TO 12 FEET.

* WIND...SOUTHEAST 15 TO 30 KNOTS TONIGHT...BECOMING SOUTHWEST 
  WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING
AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-180015-
/O.CON.KSEW.RB.Y.0016.000000T0000Z-120418T0100Z/
GRAYS HARBOR BAR-
906 AM PDT TUE APR 17 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
6 PM PDT THIS EVENING...

* BAR CONDITION...ROUGH.

* COMBINED SEAS...10 TO 12 FEET.

* FIRST EBB...300 PM TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ130-180015-
/O.CON.KSEW.SW.Y.0034.000000T0000Z-120418T0100Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
906 AM PDT TUE APR 17 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 6 PM PDT THIS EVENING...

* SWELL...WEST 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING
AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
090 
WHUS76 KSEW 172217
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
317 PM PDT TUE APR 17 2012


PZZ150-153-156-180630-
/O.CAN.KSEW.SW.Y.0034.000000T0000Z-120418T0100Z/
/O.NEW.KSEW.SI.Y.0021.120417T2217Z-120418T1300Z/
/O.CAN.KSEW.SC.Y.0964.120418T0100Z-120418T1900Z/
/O.NEW.KSEW.SW.Y.0035.120418T1300Z-120419T0100Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
317 PM PDT TUE APR 17 2012

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 6 AM PDT
WEDNESDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 6 AM TO
6 PM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 6 AM PDT WEDNESDAY.
A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED.
THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT FROM
6 AM TO 6 PM PDT WEDNESDAY. THE SMALL CRAFT ADVISORY FOR
HAZARDOUS SEAS HAS BEEN CANCELLED. THE SMALL CRAFT ADVISORY HAS
BEEN CANCELLED. 

* WIND...SOUTHEAST 15 TO 30 KNOTS TONIGHT.

* SWELL...WEST BUILDING TO 10 TO 12 FEET WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE LIKELY. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING
AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ170-173-176-180630-
/O.CAN.KSEW.SC.Y.0964.000000T0000Z-120418T1900Z/
/O.NEW.KSEW.SI.Y.0021.120417T2217Z-120418T1300Z/
/O.NEW.KSEW.SW.Y.0035.120418T1300Z-120419T0100Z/
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
317 PM PDT TUE APR 17 2012

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 6 AM PDT
WEDNESDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 6 AM TO
6 PM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 6 AM PDT WEDNESDAY.
A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED.
THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT FROM
6 AM TO 6 PM PDT WEDNESDAY. THE SMALL CRAFT ADVISORY HAS BEEN
CANCELLED. 

* WIND...SOUTHEAST 15 TO 30 KNOTS TONIGHT.

* SWELL...WEST 10 TO 12 FEET WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE LIKELY. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING
AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ130-180630-
/O.CAN.KSEW.SW.Y.0034.000000T0000Z-120418T0100Z/
/O.NEW.KSEW.SC.Y.0965.120418T0300Z-120418T1300Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
317 PM PDT TUE APR 17 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 AM
PDT WEDNESDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 6 AM PDT
WEDNESDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN
CANCELLED. 

* WIND...SOUTHEAST WIND RISING TO 15 TO 25 KNOTS THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-172330-
/O.CAN.KSEW.RB.Y.0016.000000T0000Z-120418T0100Z/
GRAYS HARBOR BAR-
317 PM PDT TUE APR 17 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR ROUGH BAR. 

$$

PZZ132>134-180630-
/O.NEW.KSEW.SC.Y.0965.120418T0700Z-120418T1800Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
317 PM PDT TUE APR 17 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM
PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM PDT
WEDNESDAY. 

* WIND AND WAVES...SOUTHEAST WIND RISING TO 15 TO 25 KNOTS AFTER
  MIDNIGHT. WIND WAVES BUILDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Apr 17, 2:00 AM PDT, 34 minutes earlier.

Area forecast discussion, Apr 17, 2:00 AM PDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
200 AM PDT TUE APR 17 2012

.SYNOPSIS...WEAK HIGH PRESSURE IS OVER WESTERN WASHINGTON THIS
MORNING. A WEATHER SYSTEM WILL MOVE THROUGH THE AREA TONIGHT AND
WEDNESDAY. HIGH PRESSURE WILL BE OVER WESTERN WASHINGTON WEDNESDAY
NIGHT. THAT HIGH WILL WEAKEN ON THURSDAY ALLOWING A FRONTAL SYSTEM
TO REACH THE AREA BY THURSDAY NIGHT.

&&

.SHORT TERM...WEAK HIGH PRES TODAY...NO REAL UPPER RIDGE AT ALL AND
THE AIR WILL NOT GET MUCH OF A CHANCE TO WARM AND DRY TODAY BUT A
PARTLY SUNNY FORECAST MIGHT WORK OUT OKAY. THE NEXT SYSTEM IS JUST
OUTSIDE OF 130W AND THAT WILL MOVE THROUGH THE REGION TONIGHT AND
WED MORNING. THERE IS A BREAK BETWEEN WEATHER SYSTEMS WED AFTERNOON
THROUGH THURSDAY MORNING...AND THEN THE NEXT WARMER WETTER FRONTAL
SYSTEM WILL BE HERE BY THURSDAY NIGHT. THE NAM IS FASTER THAN THE
GLOBAL MODELS FOR THAT SYS. THE AIR WILL BE COOL THRU WED...850MB
TEMPS SHOULD BE AROUND -2C THROUGH THIS NEXT SYSTEM...THEN WARMER
THU NITE...PERHAPS RISING TO +5C. THE 500MB FLOW IS ZONAL WITH
FAIRLY LOW HEIGHTS WED...THAT SHOULD BE A RATHER COOL DAY WITH SNOW
SHOWERS IN THE MOUNTAINS...THEN THE SYSTEM THAT SPINS UP THURSDAY IS
MUCH STRONGER WITH A DEEPER LOW MOVING INTO THE NE PAC AND THE FLOW
OVER WA BACKING TO SWLY. 19

.LONG TERM...AN UPPER TROUGH OFFSHORE WILL SLOWLY WORK CLOSER TO THE
WEST COAST THROUGH THE END OF THE WEEK. THIS WILL LEAVE THE DOOR
OPEN TO WEATHER SYSTEMS UNDER SW FLOW ALOFT WITH THE CENTER OF AN
UPPER RIDGE ANCHORED NEAR THE ROCKIES AND FOUR CORNERS. IN THE
GLOBAL MODELS THE UPPER LEVEL 500MB HEIGHTS OVER SEATTLE ARE JUST
ABOVE 564DAM FRIDAY THRU SUNDAY...AND THE UPPER TROUGH EVOLVES INTO
A WEAK TROUGH OVER CUT OFF LOW BY EARLY NEXT WEEK. 19

&&

.AVIATION...AN UPPER RIDGE OVER THE AREA THIS MORNING WILL SHIFT
INLAND THIS AFTERNOON WITH AN UPPER TROUGH MOVING OVER THE AREA
TONIGHT. AT THE SURFACE...WEAK SURFACE HIGH PRESSURE OVER THE AREA
WILL SHIFT INLAND TODAY AND A FRONTAL SYSTEM WILL MOVE TO THE COAST
LATE TONIGHT. AIR MASS STABLE WITH AREAS OF LOW LEVEL MOISTURE THIS
MORNING. INCREASING MOISTURE ALL LEVELS TONIGHT.

KSEA...SOUTHERLY WIND 3-7 KNOTS. RAIN AND LOW CLOUDS REDEVELOPING
LATE TONIGHT. SCHNEIDER

&&

.MARINE...WESTERLY SWELL 10 TO 12 FEET OVER THE COASTAL WATERS THIS
MORNING WILL SUBSIDE BELOW 10 FEET THIS EVENING.

A FRONTAL SYSTEM WILL BRING SMALL CRAFT ADVISORY WINDS MOST WATERS
TONIGHT AND WEDNESDAY.. ANOTHER FRONTAL SYSTEM WILL MOVE THROUGH THE
WATERS THURSDAY NIGHT AND FRIDAY.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...SMALL CRAFT ADVISORY COASTAL WATERS AND WEST ENTRANCE.
     SMALL CRAFT ADVISORY FOR ROUGH BAR CONDITIONS GRAYS HARBOR BAR.

&&

WWW.WEATHER.GOV/SEATTLE

FOR THE GRAPHICAL AFD VISIT...
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 3:17 PM PDTSmall Craft AdvisorySEW20 hr
Apr 17, 3:17 PM PDTSmall Craft Advisory for WindsSEW15 hr
Apr 17, 3:17 PM PDTSmall Craft Advisory for Hazardous SeasSEW36 hr

Nearby

Small Craft Advisories in Washington, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.